# SDR FDEA202403110271

- Difficulty date: March 11, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N159FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42732
- Aircraft time: 9,707 hours, 4,670 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856116
- Part serial: UNKNOWN
- Condition: Dented
- Location: Main Deck Cargo
- Part time: 9,707 hours, 4,670 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO,STA 325, FLOOR PANEL 222CFF WITH DENTS    MAIN DECK CARGO STA 325 FLOOR PANEL 222CFF WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR   4B FIG 201 SHEET 2. REV 88 DEC 15/ 2023
